Journal of Symbolic Logic

Some Results About Borel Sets in Descriptive Set Theory of Hyperfinite Sets

Bosko Zivaljevic

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 55, Issue 2 (1990), 604-614.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183743317

Mathematical Reviews number (MathSciNet)
MR1056374

Zentralblatt MATH identifier
0732.03048

JSTOR
links.jstor.org

Citation

Zivaljevic, Bosko. Some Results About Borel Sets in Descriptive Set Theory of Hyperfinite Sets. J. Symbolic Logic 55 (1990), no. 2, 604--614. https://projecteuclid.org/euclid.jsl/1183743317


Export citation